Your Cart

Your cart is empty

Home  >  Volume 22 (2012)

Stability of Numerical Solution for Wave Equation by Augustine O. Odio. Volume 22 (November, 2012), pp 377 – 380
Sale price: $5.00


The stability of numerical solution for wave equation is studied. We consider also a multi-level difference scheme in the form 


and also, show that the scheme is stable in accordance to Von-Neumann condition for stability. In this paper, it is seen that, the numerical results become closer to each other as the i and j terms become large. Hence the computational result in Table 3.1 is stable.

Keywords: Stability, multi-level difference scheme, Von Neumann, difference equation, central difference scheme and symmetric matrix.